Name: Dr.Bonfoh, A. S. | Phone: 7263 | Off. Loc: 5-203-4 | Email: bonfoh@kfupm.edu.sa |
---|
Teaching assignment
# | Course | Section | Period | Location | Activity | Days |
---|---|---|---|---|---|---|
1 | MATH202 | 14 | 02:00PM | 59-1007 | LEC | UTR |
2 | MATH435 | 01 | 12:00PM | 59-1014 | LEC | UTR |
3 | MATH595 | 02 | 03:30PM | 59-1007 | LEC | UTR |
Office Hours (Phone: 7263 Office: 5-203-4 )
Sunday | Monday | Tuesday | Wednesday | Thursday |
---|---|---|---|---|
01:00-01:50 |
|
01:00-01:50 |
|
01:00-01:50 |
Sno | Publications | Year | Status |
---|---|---|---|
[1] | A. Bonfoh and C. D. Enyi, "The Cahn-Hilliard equation as limit of a conserved phase-field system," Asymptotic Analysis, vol. 101, no. 3, pp. 97-148, Jan. 2017. | 2017 | Published |
[2] | A. Bonfoh and C. D. Enyi, "Large time behavior of a conserved phase-field system," Communications on Pure and Applied Analysis, vol. 15, no. 4, pp. 1077-1105, July 2016. | 2016 | Published |
[3] | A. Bonfoh, "Dynamics of the conserved phase-field system," Applicable Analysis, vol. 95, no. 1, pp. 44-62, 2016. | 2016 | Published |
[4] | A. Bonfoh, "The viscous Cahn-Hilliard equation with inertial term," Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 946-964, 2011. | 2011 | Published |
[5] | A. Bonfoh, "The singular limit dynamics of the phase-field equations," Annali di Matematica Pura ed Applicata, vol. 190, no. 1, pp. 105-144, 2011. | 2011 | Published |
[6] | A. Bonfoh, M. Grasselli, and A. Miranville, "Inertial manifolds for a singular perturbation of the viscous Cahn-Hilliard-Gurtin equation," Topological Methods in Nonlinear Analysis, vol. 35, no. 1, pp. 155-185, 2010. | 2010 | Published |
[7] | A. Bonfoh, M. Grasselli, and A. Miranville, "Singularly perturbed 1D Cahn-Hilliard equation revisited," Nonlinear Differential Equations and Applications, vol. 17, no. 6, pp. 663-695, 2010. | 2010 | Published |
[8] | A. Bonfoh, "Dynamics of Hodgkin-Huxley systems revisited," Applicable Analysis, vol. 89, no. 8, pp. 1251-1269, 2010. | 2010 | Published |
[9] | A. Bonfoh, "Slightly compressible 2D Navier-Stokes equations revisited," Advances in Mathematical Sciences and Applications, vol. 20, no. 1, pp. 77-89, 2010. | 2010 | Published |
[10] | A. S. Bonfoh, "Exponential attractors for the viscous Cahn-Hilliard equation in an unbounded domain," International Journal of Evolution Equations, vol. 4, no. 1, pp. 113-119, 2009. | 2009 | Published |
[11] | A. Bonfoh, M. Grasselli, and A. Miranville, "Long time behavior of a singular perturbation of the viscous Cahn-Hilliard-Gurtin equation," Mathematical Methods in the Applied Sciences, vol. 31, pp. 695-734, 2008. | 2008 | Published |
[12] | A. S. Bonfoh, "Second grade fluids with enhanced viscosity as dynamical systems," International Journal of Evolution Equations, vol. 2, no. 1, pp. 11-17, 2007. | 2007 | Published |
[13] | A. S. Bonfoh, "Error analysis of a generalized Cahn-Hilliard equation," Southeast Asian Bulletin of Mathematics, vol. 31, pp. 29-42, 2007. | 2007 | Published |
[14] | A. S. Bonfoh, "Longtime behaviour of solutions of a generalized Cahn-Hilliard equation with order parameter dependent mobility," International Journal of Pure and Applied Mathematics, vol. 30, no. 3, pp. 415-427, 2006. | 2006 | Published |
[15] | A. Bonfoh, "Finite-dimensional attractor for the viscous Cahn-Hilliard equation in an unbounded domain," Quarterly of Applied Mathematics, vol. 64, no. 1, pp. 93-104, 2006. | 2006 | Published |
[16] | A. Bonfoh, "Existence and continuity of uniform exponential attractors for a singular perturbation of a generalized Cahn-Hilliard equation," Asymptotic Analysis, vol. 43, no. 3, pp. 233-247, 2005. | 2005 | Published |
[17] | A. Bonfoh, "Some Cahn-Hilliard-Gurtin models with a logarithmic potential," Applied Mathematics Letters, vol. 18, no. 3, pp. 253-259, 2005. | 2005 | Published |
[18] | A. S. Bonfoh, "On a system of nonlinear partial differential equations," Bulletin of the Australian Mathematical Society, vol. 71, pp. 435-446, 2005. | 2005 | Published |
[19] | A. S. Bonfoh, "Existence of solutions for a degenerate nonlinear evolution equation," Revista de la Real Academia de Ciencias Exactas, F??sicas y Naturales, vol. 99, no. 1, pp. 119-124, 2005. | 2005 | Published |
[20] | A. S. Bonfoh, "Error analysis of a Cahn-Hilliard system with elasticity," in Proc. Intern. Conf. Num. Anal. Applied Math., 2005, pp. 87-70. | 2005 | |
[21] | A. Bonfoh, "A fourth-order parabolic equation with a logarithmic nonlinearity," Bulletin of the Australian Mathematical Society, vol. 69, pp. 35-48, 2004. | 2004 | Published |
[22] | A. Bonfoh and A. Miranville, "On Cahn-Hilliard-Gurtin equations," Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 5, pp. 3455-3466, 2001. (Proc. 3rd World Congress of Nonlinear Analysts) | 2001 | Published |
# | Title | PI/Coordinaor | Members | Sponsor | Grant | Ref # | S-Date | E-Date | Month | Status |
---|---|---|---|---|---|---|---|---|---|---|
1 | Dynamics of singularly perturbed dissipative evolution equations | A. S. Bonfoh | KFUPM | Internal Research | IN100017 | May 2010 | Apr 2012 | 24 | Completed |
Course | Section | Semester | F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus |
---|---|---|---|
MATH202 | 14 | 182 | |
MATH435 | 01 | 182 | |
MATH595 | 02 | 182 | |
MATH202 | 05 | 181 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 06 | 181 |
(See section: 05 ) |
MATH565 | 01 | 181 | F1 |
MATH202 | 14 | 172 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH470 | 01 | 172 | F1 |
MATH101 | 15 | 171 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH101 | 38 | 171 |
(See section: 15 ) |
MATH465 | 01 | 171 | F1 |
MATH202 | 05 | 162 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 10 | 162 |
(See section: 05 ) |
MATH102 | 01 | 161 | E1 E2 F1 Q1 Q2 Q3 Q4 Q5 Q6 |
MATH102 | 03 | 161 |
(See section: 01 ) |
MATH202 | 05 | 152 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 10 | 152 |
(See section: 05 ) |
MATH102 | 05 | 151 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 10 | 151 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH102 | 05 | 142 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH102 | 29 | 142 |
(See section: 05 ) |
MATH202 | 07 | 141 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 11 | 141 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH695 | 01 | 141 | F1 |
MATH695 | 06 | 141 | F1 |
MATH102 | 06 | 132 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH590 | 02 | 132 | F1 |
MATH202 | 06 | 131 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 09 | 131 |
(See section: 06 ) |
MATH102 | 05 | 122 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH470 | 01 | 122 | S1 H1 H2 H3 H4 E1 E2 F1 |
MATH301 | 02 | 121 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 O1 S1 |
MATH301 | 03 | 121 |
(See section: 02 ) |
MATH101 | 10 | 112 | Q1 Q2 Q3 Q4 Q5 Q6 S1 |
MATH202 | 15 | 112 | Q1 Q2 Q3 Q4 Q5 Q6 S1 |
MATH202 | 18 | 112 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH201 | 01 | 111 | Q1 Q2 Q3 Q4 Q5 Q6 Q7 S1 |
MATH201 | 05 | 111 |
(See section: 01 ) |
MATH202 | 10 | 102 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 18 | 102 | Q1 Q2 Q3 Q4 Q5 Q6 |
MATH202 | 01 | 101 | Q1 Q2 Q3 Q4 S1 F1 E1 E2 |
MATH202 | 06 | 101 | Q1 Q2 Q3 Q4 S1 |
MATH202 | 02 | 092 | Q1 Q2 Q3 Q4 Q5 S1 E1 E2 F1 |
MATH202 | 07 | 092 | Q1 Q2 Q3 Q4 Q5 S1 |
MATH202 | 13 | 092 | Q1 Q2 Q3 Q4 Q5 S1 |
MATH201 | 01 | 091 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1 |
MATH201 | 02 | 091 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1 |
MATH201 | 05 | 091 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 S1 |
MATH201 | 04 | 082 | F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6 H1 O1 O2 S1 |
MATH201 | 05 | 082 | F1 E1 E2 O1 O2 S1 H1 Q1 Q2 Q3 Q4 Q5 Q6 |
MATH201 | 09 | 081 | S1 Q5 Q6 |
MATH201 | 14 | 081 | S1 Q4 Q5 |
# | Title | View |
---|